# SDR SWAA2024102143673

- Difficulty date: September 30, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N8731J
- Make and model: Boeing 737-8
- Aircraft serial: 42550
- Aircraft time: 12,247 hours, 5,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#17 A-043 AFT CARGO COMPARTMENT LH 'Z' ANGLE CORRODED STA 727C TO 767+14' LBL 24 WL 156<[01] EVALUATED AREA CORRODED; ORIGINAL THICKNESS:0.040; REMAINING MATERIAL: 0.033'; MATERIAL LOSS:0.007'; NOT FOUND WITHIN THE LIMITS; I.A.W. SRM 53-00-53-1A-2.  USED TOOL 44292 DUE 02NOV24. REPAIRED AND INSTALLED REPAIR PARTS LH 'Z' ANGLE BY TWO SECTIONS FROM STA 727C TO 767+14' LBL 24 WL 156 ;THE FIRST SPLICE LOCATED IN STA 727F+11'AND THE SECOND SPLICE LOCATED IN STA 787+8' I.A.W. SRM 53-00-53-2R-5;[02] AUDIT C/W;[03] EVALUATED AREA CORRODED; ORIGINAL THICKNESS:0.040; REMAINING MATERIAL: 0.033'; MATERIAL LOSS:0.007'; FOUND OUT OF LIMITS; I.A.W. SRM 53-00-53-1A-2. USED TOOL 44292 DUE 02NOV24. REPAIRED AND INSTALLED REPAIR PARTS LH 'Z' ANGLE BY TWO SECTIONS FROM STA 727 TO 787+8' LBL 24 WL 156 ;THE FIRST SPLICE LOCATED IN STA 727F+11'AND THE SECOND SPLICE LOCATED IN STA 787+8' I.A.W. SRM 53-00-53-2R-5 AUDIT C/W
